# SDR HEEA079349

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 14,719 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 7665000901101
- Part serial: 238
- Condition: Shorted
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE POPS CIRCUIT BREAKER.
